Skip to Main content Skip to Navigation
Journal articles

Covering a Graph by Forests and a Matching

Abstract : We prove that for any positive integer k, the edges of any graph whose fractional arboricity is at most $k + 1/(3k+2)$ can be decomposed into k forests and a matching. This is a partial result in the direction of the “Nine Dragon Tree” conjecture of Montassier et al.
Document type :
Journal articles
Complete list of metadata

https://hal-lirmm.ccsd.cnrs.fr/lirmm-01263789
Contributor : Mickael Montassier <>
Submitted on : Thursday, January 28, 2016 - 11:34:26 AM
Last modification on : Friday, December 13, 2019 - 9:32:04 AM

Links full text

Identifiers

Citation

Tomáš Kaiser, Mickaël Montassier, André Raspaud. Covering a Graph by Forests and a Matching. SIAM Journal on Discrete Mathematics, Society for Industrial and Applied Mathematics, 2011, 25 (4), pp.1804-1811. ⟨10.1137/100818340⟩. ⟨lirmm-01263789⟩

Share

Metrics

Record views

238